On the ergodic theorem for positive operators. II

Behavior of the ratio on the disappearing part Z1
  • Louis Sucheston
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology Positive Operator Ergodic Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Sucheston, L.: On the ergodic theorem for positive operators. I. Z. Wahrscheinlichkeits-theorie verw. Geb. 8, 1–11 (1967).Google Scholar
  2. 2.
    Kemeny, J. G.: Representation theory for denumerable Markov chains. Trans. Amer, math. Soc. 125, 47–62 (1966).Google Scholar

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • Louis Sucheston
    • 1
  1. 1.The Ohio State UniversityColumbus

Personalised recommendations